Imperial College London

DrMartijnPistorius

Faculty of Natural SciencesDepartment of Mathematics

Reader in Mathematical Finance
 
 
 
//

Contact

 

+44 (0)20 7594 8532m.pistorius

 
 
//

Location

 

6M13Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

 

Martijn Pistorius is Reader in the Deparmtent of Mathematics at Imperial College London. Prior to joining Imperial Dr Pistorius belonged to the faculty of the Department of Mathematics at King's College London. Dr Pistorius holds an MSc and PhD in Mathematics from Utrecht University.

 

Current research topics include

  • dynamic risk-measures
  • stochastic optimal control and optimal stopping in insurance and finance
  • financial modeling, calibration and computational aspects

Preprints

  • D. Madan, M.R. Pistorius, M. Stadje (2015) On Dynamic Spectral Risk Measures and a Limit Theorem. [arXiv]
  • A. Mijatovic, M.R. Pistorius (2016) Joint asymptotic distribution of certain path-functionals of the reflected process. Electronic Communications in Probability (forthcoming).
  • D. Madan, M.R. Pistorius, M. Stadje (2016) Convergence of BSΔEs driven by random walks to BSDEs: the case of (in)finite activity jumps with general driver, Stochastic Processes and Their Applications (to appear) [arXiv]

Academia website

Selected Publications

Journal Articles

Michna Z, Palmowski Z, Pistorius M, 2015, The distribution of the supremum for spectrally asymmetric Lévy processes, Electronic Communications in Probability, Vol:20, ISSN:1083-589X

Davis MHA, Pistorius MR, 2015, Explicit solution of an inverse first-passage time problem for Lévy processes and counterparty credit risk, Annals of Applied Probability, Vol:25, ISSN:1050-5164, Pages:2383-2415

Mijatović A, Pistorius M, 2015, Buffer-overflows: Joint limit laws of undershoots and overshoots of reflected processes, Stochastic Processes and Their Applications, Vol:125, ISSN:0304-4149, Pages:2937-2954

Avram F, Palmowski Z, Pistorius MR, 2015, On Gerber-Shiu functions and optimal dividend distribution for a Lévy risk-process in the presence of a penalty function, Annals of Applied Probability, Vol:25, ISSN:1050-5164, Pages:1868-1935

More Publications